Subdifferentials of convex integral functionals and liftings that are the identity on subspaces of $\mathscr{L}^\infty$
Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1046-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_5_a8,
author = {V. L. Levin},
title = {Subdifferentials of convex integral functionals and liftings that are the identity on subspaces of $\mathscr{L}^\infty$},
journal = {Doklady Akademii Nauk},
pages = {1046--1049},
year = {1973},
volume = {211},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a8/}
}
TY - JOUR
AU - V. L. Levin
TI - Subdifferentials of convex integral functionals and liftings that are the identity on subspaces of $\mathscr{L}^\infty$
JO - Doklady Akademii Nauk
PY - 1973
SP - 1046
EP - 1049
VL - 211
IS - 5
UR - http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a8/
LA - ru
ID - DAN_1973_211_5_a8
ER -
V. L. Levin. Subdifferentials of convex integral functionals and liftings that are the identity on subspaces of $\mathscr{L}^\infty$. Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1046-1049. http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a8/